December  2010, 3(4): 579-600. doi: 10.3934/dcdss.2010.3.579

Quasi-periodic solutions for complex Ginzburg-Landau equation of nonlinearity $|u|^{2p}u$

1. 

School of Mathematical Sciences, Fudan University, Shanghai 200433, China, China, China

Received  March 2009 Revised  June 2010 Published  August 2010

In this paper we prove that there is a Cantorian branch of 2-dimensional KAM invariant tori for the complex Ginzburg-Landau equation with the nonlinearity $|u|^{2p}u,\ p\geq1$.
Citation: Hongzi Cong, Jianjun Liu, Xiaoping Yuan. Quasi-periodic solutions for complex Ginzburg-Landau equation of nonlinearity $|u|^{2p}u$. Discrete & Continuous Dynamical Systems - S, 2010, 3 (4) : 579-600. doi: 10.3934/dcdss.2010.3.579
References:
[1]

K. W. Chung and X. Yuan, Periodic and quasi-periodic solutions for the complex Ginzburg-Landau equation,, Nonlinearity, 21 (2008), 435.  doi: 10.1088/0951-7715/21/3/004.  Google Scholar

[2]

H. Cong, J. Liu and X. Yuan, Quasiperiodic solutions for the cubic complex Ginzburg-Landau equation,, J. Math. Physics, 50 (2009).  doi: 10.1063/1.3157213.  Google Scholar

[3]

C. D. Levermore and M. Oliver, The complex Ginzburg-Landau equation as a model problem,, in, 31 ().   Google Scholar

[4]

Zh. Liang, Quasi-periodic solutions for $1D$ Schrödinger equation with the nonlinearity $|u|^{2p}u$,, J. Differential Equations, 244 (2008), 2185.  doi: 10.1016/j.jde.2008.02.015.  Google Scholar

[5]

B. P. Luce, Homoclinic explosions in the complex Ginzburg-Landau equation,, Physica D, 84 (1995), 553.  doi: 10.1016/0167-2789(95)00047-8.  Google Scholar

[6]

S. C. Mancas and S. R. Choudhury, Bifurcations of plane wave (CW) solutions in the complex cubic-quintic Ginzburg-Landau equation,, Math. Comput. Simul., 74 (2007), 266.  doi: 10.1016/j.matcom.2006.10.009.  Google Scholar

[7]

G. Cruz-Pacheco, C. D. Levermore and B. P. Luce, Complex Ginzburg-Landau equations as perturbations of nonlinear Schrödinger equations: A Melnikov approach,, Physica D, 197 (2004), 269.  doi: 10.1016/j.physd.2004.07.012.  Google Scholar

[8]

J. Pöschel, Quasi-periodic solutions for a nonlinear wave equation,, Comment. Math. Helv., 71 (1996), 269.  doi: 10.1007/BF02566420.  Google Scholar

[9]

P. Takáč, Invariant $2$-tori in the time-dependent Ginzburg-Landau equation,, Nonlinearity, 5 (1992), 289.  doi: 10.1088/0951-7715/5/2/002.  Google Scholar

[10]

C. Valls, Quasiperiodic solutions for dissipative Boussinesq systems,, Comm. Math. Phys., 265 (2006), 305.  doi: 10.1007/s00220-006-0026-0.  Google Scholar

[11]

X. Yuan, Quasi-periodic solutions of nonlinear Schrödinger equations of higher dimension,, J. Differential Equations, 195 (2003), 230.  doi: 10.1016/S0022-0396(03)00095-0.  Google Scholar

[12]

X. Yuan, A KAM theorem with applications to partial differential equations of higher dimensions,, Comm. Math. Phys., 275 (2007), 97.  doi: 10.1007/s00220-007-0287-2.  Google Scholar

show all references

References:
[1]

K. W. Chung and X. Yuan, Periodic and quasi-periodic solutions for the complex Ginzburg-Landau equation,, Nonlinearity, 21 (2008), 435.  doi: 10.1088/0951-7715/21/3/004.  Google Scholar

[2]

H. Cong, J. Liu and X. Yuan, Quasiperiodic solutions for the cubic complex Ginzburg-Landau equation,, J. Math. Physics, 50 (2009).  doi: 10.1063/1.3157213.  Google Scholar

[3]

C. D. Levermore and M. Oliver, The complex Ginzburg-Landau equation as a model problem,, in, 31 ().   Google Scholar

[4]

Zh. Liang, Quasi-periodic solutions for $1D$ Schrödinger equation with the nonlinearity $|u|^{2p}u$,, J. Differential Equations, 244 (2008), 2185.  doi: 10.1016/j.jde.2008.02.015.  Google Scholar

[5]

B. P. Luce, Homoclinic explosions in the complex Ginzburg-Landau equation,, Physica D, 84 (1995), 553.  doi: 10.1016/0167-2789(95)00047-8.  Google Scholar

[6]

S. C. Mancas and S. R. Choudhury, Bifurcations of plane wave (CW) solutions in the complex cubic-quintic Ginzburg-Landau equation,, Math. Comput. Simul., 74 (2007), 266.  doi: 10.1016/j.matcom.2006.10.009.  Google Scholar

[7]

G. Cruz-Pacheco, C. D. Levermore and B. P. Luce, Complex Ginzburg-Landau equations as perturbations of nonlinear Schrödinger equations: A Melnikov approach,, Physica D, 197 (2004), 269.  doi: 10.1016/j.physd.2004.07.012.  Google Scholar

[8]

J. Pöschel, Quasi-periodic solutions for a nonlinear wave equation,, Comment. Math. Helv., 71 (1996), 269.  doi: 10.1007/BF02566420.  Google Scholar

[9]

P. Takáč, Invariant $2$-tori in the time-dependent Ginzburg-Landau equation,, Nonlinearity, 5 (1992), 289.  doi: 10.1088/0951-7715/5/2/002.  Google Scholar

[10]

C. Valls, Quasiperiodic solutions for dissipative Boussinesq systems,, Comm. Math. Phys., 265 (2006), 305.  doi: 10.1007/s00220-006-0026-0.  Google Scholar

[11]

X. Yuan, Quasi-periodic solutions of nonlinear Schrödinger equations of higher dimension,, J. Differential Equations, 195 (2003), 230.  doi: 10.1016/S0022-0396(03)00095-0.  Google Scholar

[12]

X. Yuan, A KAM theorem with applications to partial differential equations of higher dimensions,, Comm. Math. Phys., 275 (2007), 97.  doi: 10.1007/s00220-007-0287-2.  Google Scholar

[1]

Yuri Chekanov, Felix Schlenk. Notes on monotone Lagrangian twist tori. Electronic Research Announcements, 2010, 17: 104-121. doi: 10.3934/era.2010.17.104

[2]

Junichi Minagawa. On the uniqueness of Nash equilibrium in strategic-form games. Journal of Dynamics & Games, 2020, 7 (2) : 97-104. doi: 10.3934/jdg.2020006

[3]

Guillaume Bal, Wenjia Jing. Homogenization and corrector theory for linear transport in random media. Discrete & Continuous Dynamical Systems - A, 2010, 28 (4) : 1311-1343. doi: 10.3934/dcds.2010.28.1311

[4]

Y. Latushkin, B. Layton. The optimal gap condition for invariant manifolds. Discrete & Continuous Dynamical Systems - A, 1999, 5 (2) : 233-268. doi: 10.3934/dcds.1999.5.233

[5]

W. Cary Huffman. On the theory of $\mathbb{F}_q$-linear $\mathbb{F}_{q^t}$-codes. Advances in Mathematics of Communications, 2013, 7 (3) : 349-378. doi: 10.3934/amc.2013.7.349

[6]

Christopher Bose, Rua Murray. Minimum 'energy' approximations of invariant measures for nonsingular transformations. Discrete & Continuous Dynamical Systems - A, 2006, 14 (3) : 597-615. doi: 10.3934/dcds.2006.14.597

[7]

Nhu N. Nguyen, George Yin. Stochastic partial differential equation models for spatially dependent predator-prey equations. Discrete & Continuous Dynamical Systems - B, 2020, 25 (1) : 117-139. doi: 10.3934/dcdsb.2019175

[8]

Bin Pei, Yong Xu, Yuzhen Bai. Convergence of p-th mean in an averaging principle for stochastic partial differential equations driven by fractional Brownian motion. Discrete & Continuous Dynamical Systems - B, 2020, 25 (3) : 1141-1158. doi: 10.3934/dcdsb.2019213

[9]

Marian Gidea, Rafael de la Llave, Tere M. Seara. A general mechanism of instability in Hamiltonian systems: Skipping along a normally hyperbolic invariant manifold. Discrete & Continuous Dynamical Systems - A, 2020, 40 (12) : 6795-6813. doi: 10.3934/dcds.2020166

[10]

Manfred Einsiedler, Elon Lindenstrauss. On measures invariant under diagonalizable actions: the Rank-One case and the general Low-Entropy method. Journal of Modern Dynamics, 2008, 2 (1) : 83-128. doi: 10.3934/jmd.2008.2.83

2019 Impact Factor: 1.233

Metrics

  • PDF downloads (45)
  • HTML views (0)
  • Cited by (1)

Other articles
by authors

[Back to Top]